RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 4(208), Pages 3–63 (Mi umn4080)  

This article is cited in 21 scientific papers (total in 21 papers)

Classical methods in the theory of lattice packings

S. S. Ryshkov, E. P. Baranovskii


Full text: PDF file (8008 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:4, 1–68

Bibliographic databases:

UDC: 513.85
MSC: 52B20, 51D25, 51M20, 51A10
Received: 11.04.1979

Citation: S. S. Ryshkov, E. P. Baranovskii, “Classical methods in the theory of lattice packings”, Uspekhi Mat. Nauk, 34:4(208) (1979), 3–63; Russian Math. Surveys, 34:4 (1979), 1–68

Citation in format AMSBIB
\Bibitem{RysBar79}
\by S.~S.~Ryshkov, E.~P.~Baranovskii
\paper Classical methods in~the~theory of~lattice packings
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 4(208)
\pages 3--63
\mathnet{http://mi.mathnet.ru/umn4080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548416}
\zmath{https://zbmath.org/?q=an:0424.52009|0441.52008}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 4
\pages 1--68
\crossref{https://doi.org/10.1070/RM1979v034n04ABEH002957}


Linking options:
  • http://mi.mathnet.ru/eng/umn4080
  • http://mi.mathnet.ru/eng/umn/v34/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Ryshkov, S. Sh. Shushbaev, “The structure of the $L$-partition for the second perfect lattice”, Math. USSR-Sb., 44:2 (1983), 195–206  mathnet  crossref  mathscinet  zmath
    2. E. P. Baranovskii, S. S. Ryshkov, “Derivation of perfect lattices from admissible centerings”, Russian Math. Surveys, 40:4 (1985), 155–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. G. Gamkrelidze, “A Measure of “smoothness” of Multidimensional Distributions of Integer-Valued Random Vectors”, Theory Probab Appl, 30:2 (1986), 427  mathnet  crossref  mathscinet  zmath  isi
    4. S. S. Ryshkov, R. M. Erdahl, “Dual systems of integral vectors (general questions and applications to the geometry of positive quadratic forms)”, Math. USSR-Sb., 74:2 (1993), 541–554  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. Dress, S. S. Ryshkov, “Some systems of generators of the group $\operatorname{GL}(n,\mathbb Z)$ for $n\leqslant 5$”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 131–137  mathnet  crossref  mathscinet  zmath  isi
    6. N. N. Andreev, V. A. Yudin, “Arifmeticheskii minimum kvadratichnoi formy i sfericheskie kody”, Matem. prosv., ser. 3, 2, MTsNMO, M., 1998, 133–140  mathnet
    7. V. A. Yudin, “Rotations of Spherical Designs”, Problems Inform. Transmission, 36:3 (2000), 230–236  mathnet  mathscinet  zmath
    8. M. M. Anzin, “On the Density of a Lattice Covering for $n=11$ and $n=14$”, Proc. Steklov Inst. Math., 239 (2002), 13–44  mathnet  mathscinet  zmath
    9. R. G. Barykinskii, “A Relative Ryshkov Perfect Polyhedron As a Generatrix of a $W$-Tiling”, Proc. Steklov Inst. Math., 239 (2002), 45–54  mathnet  mathscinet  zmath
    10. S. S. Ryshkov, “K teorii konusa polozhitelnosti i teorii sovershennykh poliedrov $\Pi(n)$ i $\mu_n(m)$”, Chebyshevskii sb., 3:1 (2002), 84–96  mathnet  mathscinet  zmath
    11. I. A. Taimanov, “Dirac Operators and Conformal Invariants of Tori in 3-Space”, Proc. Steklov Inst. Math., 244 (2004), 233–263  mathnet  mathscinet  zmath
    12. S. S. Ryshkov, “Infinite Faces of a Perfect Voronoi Polyhedron”, Math. Notes, 75:2 (2004), 236–242  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. S. S. Ryshkov, E. A. Bolshakova, “On the theory of mainstay parallelohedra”, Izv. Math., 69:6 (2005), 1257–1277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. E. A. Bolshakova, “Nonprimitive $n$-dimensional parallelohedra of the first type: combinatorics and symbols”, Russian Math. Surveys, 61:3 (2006), 557–559  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. Schurmann, A, “Computational approaches to lattice packing and covering problems”, Discrete & Computational Geometry, 35:1 (2006), 73  crossref  mathscinet  isi  elib
    16. Sikiric, MD, “A generalization of voronoi's reduction theory and its application”, Duke Mathematical Journal, 142:1 (2008), 127  mathscinet  zmath  isi  elib
    17. Proc. Steklov Inst. Math., 275 (2011), 229–238  mathnet  crossref  mathscinet  isi
    18. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, “Giperbolicheskie dzeta-funktsii setok i reshetok i vychislenie optimalnykh koeffitsientov”, Chebyshevskii sb., 13:4 (2012), 4–107  mathnet
    19. F. M. Malyshev, “Metricheskie svoistva vlozhenii mnozhestva tselykh chisel v tsilindr”, Matem. vopr. kriptogr., 3:3 (2012), 57–79  mathnet  crossref
    20. F. M. Malyshev, “Bazisy rekurrentnykh posledovatelnostei”, Chebyshevskii sb., 16:2 (2015), 155–185  mathnet  elib
    21. N. M. Glazunov, “Quadratic forms, algebraic groups and number theory”, Chebyshevskii sb., 16:4 (2015), 77–89  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:647
    Full text:257
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019